# SDR 2011FA0000459

- Difficulty date: July 14, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N402S
- Make and model: Cessna 402C
- Aircraft serial: 0606
- Aircraft time: 20,283 hours
- Engine: Cont TSIO520VB
- Engine time: 934 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: AEC631397
- Part serial: 54389231209
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DISCOVERED 3 CRACKED CYLINDERS, PN AEC631397 (F),S/N 54389-23,54589-12,54678-09.  CRACKS IN CYLINDERS ARE LOCATED AT THE 17TH FIN ABOUT 3 INCHES UP FROM THE UPPER SURFACE ON THE INTAKE PORT FLANGE.  ONE OF THE SIGNS OF THESE CRACKS IS A FUEL STAIN ON THE INTAKE TUBE AND AROUND THE FUEL NOZZLE. OF THE TWELVE CYLINDERS OPERATED ARE MFG PN 631397, 6 HAVE CRACKED.  AS A PRECAUTION, REPLACING ALL CYLINDERS IN 54XXX-XX SN RANGE.  THIS ENGINE IS RAM ENGINE STC SE3630SW-D (325 HP).  IN THE AREA OF THESE CRACKS THE CASTING IS VERY ROUGH AND PITTED.
